# SDR DALA2019090905216

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N947AT
- Make and model: Boeing 717-200
- Aircraft serial: 55010
- Aircraft time: 53,271 hours, 36,606 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Rub Strip
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT SEVERAL FILLET FAIRING RUBSTRIPS BTW STA Y=560 TO STA Y=848 AND STA Y=858 TO STA Y=917 BOTH SIDES (FUS). NRC 00520: CORROSION LEVEL 2, RUBSTRIPS (8 EA) BTW STA Y=560 TO STA Y=848 AND STA Y=858 TO STA Y=917 BOTH SIDES WERE REPLACED PER SRM 51-20-05-0G AND SRM 53-20-70-0I. (LP #1261392)
